# SDR CALA2023030300594

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 87,117 hours, 34,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5313322820000
- Condition: None
- Location: Frnt Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR THE REPAIR PERFORMED AT FRONT WINDSHIELD FRAME AND LH/RH CONTINUITY FITTINGS ? PLANNING TO CONTACT ENGINEERING AFTER 63,104 TFC BUT BEFORE 64,104 TFC FOR ECRA 5311-02954 PART 2 INSPECTION REQUIREMENTS. REF LP 3976500. 63,104 TFC BUT BEFORE 64,104 TFC FOR ECRA 5311-02954 PART 2 INSPECTION REQUIREMENTS. REF LP 3976500. FOR THE REPAIR PERFORMED AT FRONT WINDSHIELD FRAME AND LH/RH CONTINUITY FITTINGS ? PLANNING TO CONTACT ENGINEERING AFTER
